# SDR DALA2024051505221

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER BTW STA Y 617-636 AND LONG L27L TO L28L AT FWD CARGO COMPARTEMENT. SUMMARY OF NRC 00631: CORROSION LEVEL 2. CORROSION ON INTERNAL DOUBLER BTW STA Y 617-636 AND LONG L27L TO L28L AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 617630-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617630-14 REV 3 AFTER ACCOMPLISHMENT OF SECTION I REPAIR, ACCOMPLISH AN INITIAL INSPECTION PER SECTION II WITHIN 8,000 FLIGHT CYCLES AND THEN ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 8,000 FLIGHT CYCLES THEREAFTER. PER ER/A 617630-14 REV. ORIG. SECTION II, UNDER LOG. 0340849. 0340849. (LP #0342313)
